# SDR CA060607003

- Difficulty date: June 4, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,669 hours
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Condition: Failed
- Part time: 21,944 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT 2000 FT THE NR1 ENGINE FAILED, N1 DROPPED OFF AND TGT PEGGED.  EMERGENCY WAS DECLARED AND AC RETURNED AND LANDED SAFELY. THIS REPORT IS INITIAL ONLY, FURTHER INFORMATION WILL BE FORWARDED ON RECEIPT OF THE TEARDOWN REPORT FROM THE MANUFACTURER. (TC NR 20060607003)
